# SDR N6WA2013062302

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 13,426 hours, 8,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR INDICATION CAUTION.  RESET POWER AND PERFORMED PAX DOOR WARNING SYS OP'S CHECK IAW AMM 52-70-04.  OP'S CHECKED GOOD AT THIS TIME.
